Advanced SearchSearch Tips
Some Properties of Harmonic Functions Defined by Convolution
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 4,  2009, pp.751-761
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.4.751
 Title & Authors
Some Properties of Harmonic Functions Defined by Convolution
Dixit, Kaushal Kishor; Porwal, Saurabh;
  PDF(new window)
In this paper, we introduce and study a comprehensive family of harmonic univalent functions which contains various well-known classes of harmonic univalent functions as well as many new ones. Also, we improve some results obtained by Frasin [3] and obtain coefficient bounds, distortion bounds and extreme points, convolution conditions and convex combination are also determined for functions in this family. It is worth mentioning that many of our results are either extensions or new approaches to those corresponding previously known results.
harmonic;analytic and univalent functions;
 Cited by
Partial sums of certain harmonic univalent functions, Lobachevskii Journal of Mathematics, 2011, 32, 4, 366  crossref(new windwow)
Some properties of a subclass of harmonic univalent functions defined by the multiplier transformations, Indian Journal of Pure and Applied Mathematics, 2015, 46, 3, 309  crossref(new windwow)
A Convolution Approach on Partial Sums of Certain Harmonic Univalent Functions, International Journal of Mathematics and Mathematical Sciences, 2012, 2012, 1  crossref(new windwow)
Y. Avci and E. Zlotkiewicz, On harmonic univalent mappings, Ann. Univ. Mariae Curie-Sklodowska Sect.A, 44(1990), 1-7.

J. Clunie and T. Sheil-Small, Harmonic univalent functions, Ann. Acad. Sci. Fenn. Ser.AI Math., 9(1984), 3-25. crossref(new window)

B. A. Frasin, Comprehensive family of harmonic univalent functions, SUT Journal of Mathematics, 42(1)(2006), 145-155.

J. M. Jahangiri, Harmonic functions starlike in the unit disc, J. Math. Anal. Appl., 235(1999), 470-477. crossref(new window)

M. Ozturk, S. Yalcin and M. Yamankaradeniz, Convex subclass of harmonic starlike functions, Appl. Math. Comput., 154(2004), 449-459. crossref(new window)

H. Silverman, Univalent functions with negative coefficients, Proc. Amer. Math. Soc., 51(1975), 109-116. crossref(new window)

H. Silverman, Harmonic univalent function with negative coefficients, J. Math. Anal. Appl., 220(1998), 283-289. crossref(new window)

H. Silverman, E. M. Silvia, Subclasses of Harmonic univalent functions, New Zealand. J. Math., 28(1999), 275-284.